MathSciNet Relay Station
MathSciNet bibliographic data
MR1698373 (2000f:53054) 53C23 (54C20)
Lang, Urs Extendability of large-scale Lipschitz maps. Trans. Amer. Math. Soc. 351 (1999), no. 10, 3975–3988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement